# SDR AMTA200301532

- Difficulty date: December 29, 2003
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 069799
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK NR 731 POWRER SUPPLY IAW MM 33-51-07.  OPS CHECK NORMAL.  (M)
